# SDR P5CA2013051500282

- Difficulty date: May 15, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 50,149 hours, 7,958 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT INB AILERON DAMAGED DURING WALK AROUND INSPECTION.  REF  L.P 525897, M6  DAMAGE ON LWR FWD SKIN HAS BEEN BLENDED OUT CLIPS REPLACED ON FWD UPPER CHORD OF THE AILERON RIB PER SRM 57-60-01-1A-1.
